Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having nerve problem in neck, muscle pain. Taking revlin M and prothiaden. Suggest some exercise. How to get cured?

I am suffering from neck (c3-c4, c4-c5) nerve problem, its almost 5 weeks over, my neck pain is almost cured but my right hand muscle pain is not cured, especially during night, shoulder and above elbow , muscle pain is severe. now i am using revlin M and prothiaden tablets as well as accelofenac with paracetmol. Plz suggest me any exercise or anything for right shoulder and right hand pain.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I think you should meet a physiotherapist and learn neck traction exercise. In it2 kg weight is applied and neck is pulled for half hour. It will distract your bones and relieve pain in hand. Lantern you can decrease weight ans time.
Answered: Tue, 15 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor